# SDR AALA200800984

- Difficulty date: April 16, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 27,481 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1001191
- Part serial: 3584
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY PROTABLE LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED PORTABLE LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
